Allergic reaction to Restylane? And facial paralysis? I had 1ml of Restylane injected to my naso folds 6 weeks ago. I have had pulsating and burning in the area and my cheeks all this time. And now have bags and huge creases under my eyes that I never had. Swelling? Allergic reaction? A week on Prednisone, no change. Doc says I probably always had the creases; I brought pics to prove I did not. My smile is also distorted now. I had a pretty smile, now it is "stuck" at a halfway point and I cannot smile anymore. I am horrified. Should I dissolve it?
Pulsing and Burning After Restylane Injections to the Nasolabial Folds
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Restylane can cause swelling depending on how it’s injected
Restylane can cause swelling depending on how it’s injected. If it’s been over a month and is still persistent, one option is to dissolve it away with Hyaluronidase. Another option is to massage it. However, it doesn’t sound like it’s an allergic reaction because usually an allergy would also cause redness and tenderness. If it is just swelling it may be the lymphatic drainage not draining because the Restylane could be blocking it. In which case dissolving it is your best option.
Reaction to filler
Your reaction is extremely unusual and as you are so bothered by the side effects, the use of hyaluronidase is warranted. It may dissolve the product and make you feel better, but it could take multiple sessions and not be 100%.
Rare Restyalne reaction
This sounds very unusual and atypical. It is unlikley that you have true paralysis and more likely that the swelling is impairing facial movement simulating paralysis. You could have an allergic reaction or possibly an infection although either is difficult to tell over the internet. In your instance, I would consider tyring off label use of hyaluronidase in a small area to see if this help resolve the symptons. However, if you are truly allergic this may not help eradiacate those symptoms
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.